MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. ACETABULAR CUP; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. ACETABULAR CUP; HIP COMPONENT
Model Number PHA06220
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code No Information (3190)
Date of Event 02/01/2013
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated when the investigation is complete.
 
Event or Problem Description
(b)(4).Allegedly, revision surgery of the left hip due to early procotyl l cup loosening and migration.Removal of loosed acetabular component (procotyl l), threaded cup implantation, replacement of modular neck and head (due to infection risk reduction).
 
Additional Manufacturer Narrative
Update initial reporter information.
 
Event or Problem Description
(b)(4).Allegedly, revision surgery of the left hip due to early procotyl l cup loosening and migration.Removal of loosed acetabular component (procotyl l), threaded cup implantation, replacement of modular neck and head (due to infection risk reduction).Additional information received on 10/09/2020 from clinical department : adding lot numbers of the products , updating customer and doctor information.
 
Additional Manufacturer Narrative
Additional information was received on 10/09/2020, updated patient age, incident description, lot number, initial reporter information and investigation codes.

Brand Name
ACETABULAR CUP
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9365819
Report Number3010536692-2019-01152
Device Sequence Number11304539
Product Code HWT
UDI-Device IdentifierM684PHA062201
UDI-PublicM684PHA062201
Combination Product (Y/N)N
Initial Reporter CountryPL
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2013
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberPHA06220
Device Catalogue NumberPHA06220
Device Lot Number1101243604
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/25/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2019
Supplement Date Received by Manufacturer10/25/2019
10/25/2019
Initial Report FDA Received Date11/22/2019
Supplement Report FDA Received Date03/20/2020
12/29/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient Weight102